# SDR DLL10962154

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5165741
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CK, FOUND EMERGENCY LIGHTING SYSTEM BATTERY PACK CHARGING LIGHTS FLASHING AT R2 AND L2 DOOR PACKS.  REPLACED BOTH BATTERY PACKS, CKS OK PER M/M.
